You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Degrees of Unsolvability Associated with Classes of Formalized Theories
The Journal of Symbolic Logic
Vol. 22, No. 2 (Jun., 1957), pp. 161-175
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/2964178
Page Count: 15
You can always find the topics here!Topics: Recursively enumerable sets, Recursive functions, Degree of unsolvability, Logical theorems, Creative sets, Natural numbers, Mathematical theorems, Deductive reasoning, Class theory, Decision theory
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Journal of Symbolic Logic © 1957 Association for Symbolic Logic